# SDR USAA2014012300005

- Difficulty date: January 17, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS6 C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM AT FRAME 66, Z 500, Y 512.5. REPLACED FLOOR BEAM AT FRAME 66, Z 500, Y512.5 IAW SRM 51-42-11.
